A selective review of recent characterizations of stochastic choice models using distribution and functional equation techniques
Bibliographic Data
| ID | 14638708 |
|---|---|
| Authors | A A J Marley (0000-0001-9124-3769, McGill University, corresponding author) |
| Year | 1992 |
| Volume | 23 |
| Issue | 1 |
| Pages | 5-29 |
| Publication date | 1992-02-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0165-4896(92)90035-4 |
| OpenAlex | W1991073196 |
| Language | EN |
| Citations received | 3 |
| References cited | 33 |
Bellman equation · Extreme value theory · Mathematical analysis · Mathematical optimization · Probability density function · Random variable · Statistics · Stochastic modelling · Computer Science · Consumer Market Behavior and Pricing · Economic and Environmental Valuation · Mathematics · Transportation Planning and Optimization · Applied Mathematics
A Conditional Probit Model for Qualitative Choice
Elimination by aspects
Context dependent probabilistic choice models based on measures of binary advantage
Characterizing random variables in the context of signal detection theory
On min-stable horse races with infinitely many horses
Generalizing the concept of binary choice systems induced by rankings
Aggregating opinions through logarithmic pooling
Mathematical Methods in the Social Sciences
| Citations per year | 0.09 |
|---|---|
| Citation span | 1992 - 2015 (24) |
| Highly cited | No |